RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Adv. Math., 2015, том 279, страницы 67–103 (Mi admat2)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Polynomiality of Hurwitz numbers, Bouchard–Mariño conjecture, and a new proof of the ELSV formula

P. Dunin-Barkowskiabc, M. Kazariande, N. Orantinf, S. Shadrina, L. Spitza

a Korteweg-de Vries Institute for Mathematics, University of Amsterdam, P.O. Box 94248, 1090 GE Amsterdam, The Netherlands
b Laboratory of Mathematical Physics, National Research University Higher School of Economics, Moscow, Russia
c ITEP, Moscow, Russia
d Department of Mathematics, National Research University Higher School of Economics, Moscow, Russia
e Steklov Mathematical Institute, Ul. Gubkina 8, 119991 Moscow, Russia
f Département de mathématiques, Ecole Polytechnique Fédérale de Lausanne, CH-1015 Lausanne, Switzerland

Финансовая поддержка Номер гранта
Netherlands Organization for Scientific Research 613.001.021
Министерство образования и науки Российской Федерации 8498
5-100
NSh-3349.2012.2
Российский фонд фундаментальных исследований 13-02-00478
13-02-91371-St-a
14-01-31395-mol_a
13-01-00383
P.D.-B. was supported by free competition grant 613.001.021 of the Netherlands Organization for Scientific Research and partially supported by Ministry of Education and Science of the Russian Federation under contract 8498, by the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics, by grant NSh-3349.2012.2 and by RFBR grants 13-02-00478, 13-02-91371-St-a and 14-01-31395-mol_a. M. Kazarian was supported by RFBR grant 13-01-00383. S.S. and L.S. were supported by a Vidi grant and S.S. by a Vici grant of the Netherlands Organization for Scientific Research.


DOI: https://doi.org/10.1016/j.aim.2015.03.016


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 17.07.2013
Исправленный вариант: 16.03.2015
Принята в печать:23.03.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/admat2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. P. Dunin-Barkowski, D. Lewanski, A. Popolitov, S. Shadrin, “Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson-Pandharipande-Tseng formula”, J. Lond. Math. Soc. (2), 92:3, 547–565  crossref  mathscinet  isi  scopus
    2. Г. Боро, “Расширенная топологическая рекурсия”, ТМФ, 185:3 (2015), 423–437  mathnet  crossref  mathscinet  adsnasa  elib; G. Borot, “Blobbed topological recursion”, Theoret. and Math. Phys., 185:3 (2015), 1729–1740  crossref  isi
  • Просмотров:
    Эта страница:99

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019